Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 962963, 14 pages
http://dx.doi.org/10.1155/2012/962963
Research Article

Free-Boundary Seepage from Asymmetric Soil Channels

1Institute of Mathematical Statistics and Applied Mathematics, Romanian Academy, Calea 13 Septembrie 13, 010702 Bucharest, Romania
2Faculty of Mathematics and Computer Science, University of Bucharest, Academiei 14, 010014 Bucharest, Romania

Received 30 March 2012; Accepted 28 May 2012

Academic Editor: Petru Jebelean

Copyright © 2012 Adrian Carabineanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adrian Carabineanu, “Free-Boundary Seepage from Asymmetric Soil Channels,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 962963, 14 pages, 2012. https://doi.org/10.1155/2012/962963.